American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14N35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 94 found      Go to page: 1 2 3 4

[31] Anca M. Mustata and Andrei Mustata. Universal relations on stable map spaces in genus zero. Trans. Amer. Math. Soc. 362 (2010) 1699-1720. MR 2574874.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] R. Pandharipande and R. P. Thomas. Stable pairs and BPS invariants. J. Amer. Math. Soc. 23 (2010) 267-297. MR 2552254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Edward Becerra and Bernardo Uribe. Stringy product on twisted orbifold K-theory for abelian quotients. Trans. Amer. Math. Soc. 361 (2009) 5781-5803. MR 2529914.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Daewoong Cheong. Quantum cohomology rings of Lagrangian and orthogonal Grassmannians and total positivity. Trans. Amer. Math. Soc. 361 (2009) 5505-5537. MR 2515821.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Davesh Maulik and Alexei Oblomkov. Quantum cohomology of the Hilbert scheme of points on $\mathcal {A}_n$-resolutions. J. Amer. Math. Soc. 22 (2009) 1055-1091. MR 2525779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Aleksey Zinger. The reduced genus $1$ Gromov-Witten invariants of Calabi-Yau hypersurfaces. J. Amer. Math. Soc. 22 (2009) 691-737. MR 2505298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Y.-P. Lee; with Appendix A by Y. Iwao and Y.-P. Lee. Invariance of tautological equations II: Gromov-Witten theory. J. Amer. Math. Soc. 22 (2009) 331-352. MR 2476776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Aaron Bertram, Renzo Cavalieri and Gueorgui Todorov. Evaluating tautological classes using only Hurwitz numbers. Trans. Amer. Math. Soc. 360 (2008) 6103-6111. MR 2425705.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] R. Pandharipande, J. Solomon and J. Walcher. Disk enumeration on the quintic 3-fold. J. Amer. Math. Soc. 21 (2008) 1169-1209. MR 2425184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Leonardo Constantin Mihalcea. Giambelli formulae for the equivariant quantum cohomology of the Grassmannian. Trans. Amer. Math. Soc. 360 (2008) 2285-2301. MR 2373314.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Konstanze Rietsch. Errata to ``Totally positive Toeplitz matrices and quantum cohomology of partial flag varieties''. J. Amer. Math. Soc. 21 (2008) 611-614. MR 2373362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Prakash Belkale. Quantum generalization of the Horn conjecture. J. Amer. Math. Soc. 21 (2008) 365-408. MR 2373354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Luc Lapointe and Jennifer Morse. Quantum cohomology and the $k$-Schur basis. Trans. Amer. Math. Soc. 360 (2008) 2021-2040. MR 2366973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Dalide Pontoni. Quantum cohomology of $\text{\normalfont H\lowercase{ilb}}^2(\mathbb{P}^1 \times\mathbb{P}^1)$ and enumerative applications. Trans. Amer. Math. Soc. 359 (2007) 5419-5448. MR 2327036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Jim Bryan and Rahul Pandharipande; \break with an appendix by Jim Bryan, C. Faber, A. Okounkov and Rahul Pandharipande. The local Gromov-Witten theory of curves. J. Amer. Math. Soc. 21 (2008) 101-136. MR 2350052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Chiu-Chu Melissa Liu, Kefeng Liu and Jian Zhou. A formula of two-partition Hodge integrals. J. Amer. Math. Soc. 20 (2007) 149-184. MR 2257399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Sheldon Katz. Topological quantum field theory. The Student Mathematical Library 32 (2006) 173-184.
Book volume table of contents
View Article: PDF

[49] Sheldon Katz. Mechanics. The Student Mathematical Library 32 (2006) 135-144.
Book volume table of contents
View Article: PDF

[50] Sheldon Katz. Introduction to string theory. The Student Mathematical Library 32 (2006) 157-172.
Book volume table of contents
View Article: PDF

[51] Sheldon Katz. Enumerative geometry of lines. The Student Mathematical Library 32 (2006) 95-109.
Book volume table of contents
View Article: PDF

[52] Sheldon Katz. Introduction to supersymmetry. The Student Mathematical Library 32 (2006) 145-156.
Book volume table of contents
View Article: PDF

[53] Sheldon Katz. Stable maps and enumerative geometry. The Student Mathematical Library 32 (2006) 27-42.
Book volume table of contents
View Article: PDF

[54] Sheldon Katz. Warming up to enumerative geometry. The Student Mathematical Library 32 (2006) 1-11.
Book volume table of contents
View Article: PDF

[55] Sheldon Katz. Enumerative geometry in the projective plane. The Student Mathematical Library 32 (2006) 13-26.
Book volume table of contents
View Article: PDF

[56] Sheldon Katz. Quantum cohomology and enumerative geometry. The Student Mathematical Library 32 (2006) 185-196.
Book volume table of contents
View Article: PDF

[57] Sheldon Katz. Enumerative Geometry and String Theory. The Student Mathematical Library 32 (2006) MR MR2218550.
Book volume table of contents   

[58] Sheldon Katz. Crash course in $C^\infty $ manifolds and cohomology. The Student Mathematical Library 32 (2006) 57-76.
Book volume table of contents   
View Article: PDF

[59] Sheldon Katz. Rational curves on the quintic threefold. The Student Mathematical Library 32 (2006) 125-134.
Book volume table of contents   
View Article: PDF

[60] Sheldon Katz. Crash course in topology and manifolds. The Student Mathematical Library 32 (2006) 43-55.
Book volume table of contents   
View Article: PDF


Results: 31 to 60 of 94 found      Go to page: 1 2 3 4


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia